Estimates for Multiple Exponential Sums

John H. Loxton

Research output: Contribution to journalArticle

11 Citations (Scopus)


We give estimates for exponential sums of the shape where F is a polynomial with integer coefficients and each component of in the sum runs through a complete set of residues modulo q.

Original languageEnglish
Pages (from-to)125-134
Number of pages10
JournalJournal of the Australian Mathematical Society
Issue number1
Publication statusPublished - 1982
Externally publishedYes

Fingerprint Dive into the research topics of 'Estimates for Multiple Exponential Sums'. Together they form a unique fingerprint.

  • Cite this